Depersonalization Support Forum banner
1 - 7 of 7 Posts
G

·
Discussion Starter · #1 ·
:cry: Hi everyone my name is Natasha . I stoped taking my paxil about 1 month ago and recently i started taking it again under the doctors supervision. But since then i feel worse... depersonalization and derealization is VERY VERY BAD it feels like i am gonna go insane. AM I ? I feel like i am gonna forget who i am and stuff... can anyone relate.... :?:
 

·
Registered
Joined
·
191 Posts
Hi Notreal, best place to post and find active others is on the DR/DP Discussion section. You are not insane, nor alone in fearing it though. Welcome and come to the discussion board I am sure ppl will talk --
jake
 

·
Registered
Joined
·
1,388 Posts
Hi Natasha,

Welcome to dpselfhelp.

I personaly don't know who I am anymore. I haven't known who the hell I am for 8 years. The only word I can come up with to explane myself is, FREEK.

I understand how you feel worse taking paxil with dp/dr. The last time I took meds I got very very very bad nightmares and I will never take meds again.
The meds I took made me feel like I was on acid again (Not good).

I hope to see more post from you. I think we all need to get some things off our chest. This is the best place to do that.
 

·
Registered
Joined
·
66 Posts
Hi Natasha,

I can relate to this. I had the same problem when I discontinued Effexor. Only thing that I have'nt done is to start taking it again. Im trying a different route with alternative therapy. No, you are not going to go crazy, it's just that you have a chemical im-balance from stopping and starting the meds. Stay positive :)
 
G

·
Discussion Starter · #5 ·
Hi Natasha... i can relate.. but most of the time the reason ppl get worse when taking meds is they fear the side affects.. so your creating the fear with in your self even before taking them...so then any different body symptoms you feel you attach fear to them thus the cycle begins...i felt the same way when i started taking lexapro... i got worse but it wasnt because of the meds it was all in my thinking...i stayed on them for 5 months and got off of them but you know what... i felt the same feelings of dr and panic when i was off of them.. so i went back on then and changed my way of thinking.. i started to face my fear and not fight them.. i started to trust myself and knew in my mind i knew what real fear was and what was just anxiety feelings... the less attention you give the feelings the less power they have over you... i have been panic and dr free for 4 months now just because i changed they way i think...no more fear...fear feeds fear... your not going crazy these are just feelings of anxiety that you attach fear too...Doug PS.. i take 5 mil of lexapro and 1/2 of a .5 of klonopin a day... im going to stay on this for a year and then try to come off...
 
G

·
Discussion Starter · #6 ·
I'm new to this site. I just happen to come across it looking for any means of help on the internet to deal with this. I'm so glad I found this I really thought I was alone with this. I'm so scared everyday, all day. It happens at the weirdest and worst times. Most of the time i'm lost in my home. It's so weird b/c I know i'm in my house but everything seems so different including me. I feel weird around my life partener and i'm afraid this DR is going to tear us apart. I find myself angry at her alot b/c she always wants me to go places and I hate to go anywhere. I feel like she'll never understand. Does anyone have any solutions to this problem yet? If so, PLEASE HELP ME! I'm open to all suggestions. I think about suicide alot. Can anyone else relate? :?
 

·
Registered
Joined
·
166 Posts
NOT REAL said:
:cry: Hi everyone my name is Natasha . I stoped taking my paxil about 1 month ago and recently i started taking it again under the doctors supervision. But since then i feel worse... depersonalization and derealization is VERY VERY BAD it feels like i am gonna go insane. AM I ? I feel like i am gonna forget who i am and stuff... can anyone relate.... :?:
HI IM LISA I HAVE HAD THE SAME PROBLEM ALL IT IS IS YOUR BODY FIGHTING THE MEDS AND AS YOU ARE A SUFFERER OF THE DEPERSONALISATION N DEREALISATION THEN ITS MAKING THEM SYMPTOMS WORSE.. TRY NOT TO WORRY BOUT IT KEEP TELLING YOURSELF ITS NORMAL AND YOU WILL ADJUST SOON ENOUGH ITS LIKE THE SAYING GOES THINGS ALWAYS GETS WORSE BEFORE THEY GET BETTER.
YOU ARE NOT AND WILL NOT GO MAD OK XXX JUST REMEMBER YOU ARE NOT ALONE IN THIS I MYSELF AM A SUFFERER SO IF YOU EVER NEED A MATE E.MAIL ME ON [email protected]
 
1 - 7 of 7 Posts
Top